advertisement
Question
Posted by: Cindy | 2008/06/06

Nausea after eating

Hi
For the past 4 days or so I've been feeling really sick and dizzy after eating. Not to mention a complete lack of energy.
I don't really eat bread, I try stay away from red meat. I eat enough greens etc. Mostly eat veggies and fish and some chicken.
I find I can't eat a lot. And when I do, I feel sick. I feel hungry in the late morning. I usually eat cereal and then I'm really full but feel OK (just tired). On my lunch break I don't feel like eating but I make sure I have something small. Like a salad with chicken or something. I don't usually even eat half. I am never hungry for supper so I skip that. I just can't eat.
I am getting enough sleep. I am sleeping well. I am quite relaxed I think. Living a great life in the USA and everything is going better than ever so I don't think I'm stressed out.
Everything in my life is perfect so I just don't understand.
I would appreciate any help you could offer.
Thank yoU!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

It is important to have four small balanced meals per day. If you feel nausious after eating, it is possible that you have a gastric or peptic ulcer. I therefore, recommend that you consult a doctor for a full examination.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Skye | 2008/10/17

Hi Doc... after i eat sometimes i feel very nauseas ...im not sure if its the specific foods because it doesnt happen all the time. i get so nauseas that i cant finish eating my food and tend to eat alot less which is troubling because i loose alot of weight. what do u suggest or is there any medication i can take?

Reply to Skye

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement